# SDR AALA202506242383

- Difficulty date: June 23, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N200NV
- Make and model: Boeing 737823
- Aircraft serial: 33341
- Aircraft time: 25,157 hours, 10,774 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Rail
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR DIFFICULT TO OPEN AND UNLOCK. ADJUSTED LAVATORY DOOR RAIL. PER MM 52-50-00.
